|Cortisol (Cushing's Syndrome)
Sep 28, 2012
Hello Nelson. I have noticed that even with minor yet consistent exercise (i.e. walking, calisthenics,etc), my abdominal fat and upper body fat increases a great deal along with my weight. Without exercise, I actually lose weight, my abdominal fat decreases, and I look a lot leaner ( I weight 143 lbs @ 5'6"). My testosterone levels are actually high for my age (unsupplemented at 650 @ 50 years of age) so that's not the problem. I am convinced that Cortisol is, which is creating insulin problems, on top of the problems the PI's cause to my cholesterol levels (my cholesterol total is 205). I have heard that phosphatidylserine and Vitamin C are helpful to reduce Cortisol. Are there other supplements that you know of that can lower Cortisol? Thanks for your help !
| Response from Mr. Vergel
Are you sure that you are not eating a lot more when you exercise?
You may want to read this latest report: For Weight Loss, Less Exercise May Be More
High cortisol can be diagnosed by a blood, saliva or urine test. I would not take any supplements without getting it tested and talking to your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Sucking Penis Worried I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Psoriasis After Anal Sex Worried I Have HIV
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Shingles After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.